Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had sever headache, fever, hydration and vomit. Is tylenol okay?

Hello, my daughter has been sick since Christmas eve. The first three days she had a severe headache and a fever 102-103. She was fine on the fourth day then the fifth day her headache came back. Now she has been sick all day. Her fever at 10:00 this morning was 103.7 then down to 96.5 with tylenol and ibprofin. However now its 4:00am and her fever is 103.9 and she vomited the little bit of crackers I got her to eat(only time she vomited). She is hydrated and has been drinking water and eating popcycles but i dont have any idea what im facing. She complains of her head the most but says her stomach hurts now too. She is 7 years old
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi, Since your daughter is suffering from high grade fever with headache and vomiting,I think she requires immediate medical attention . Kindly consult your physician and get her investigated.Meanwhile continue monitoring her fever and sensorium .Hope it helps.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor